Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 45, Pages 2383-2400
http://dx.doi.org/10.1155/S0161171204312470

Units in families of totally complex algebraic number fields

Department of Mathematics, Albert Nerken School of Engineering, The Cooper Union, 51 Astor Place, New York 10003, NY, USA

Received 26 December 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. Ya. Vulakh, “Units in families of totally complex algebraic number fields,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 45, pp. 2383-2400, 2004. https://doi.org/10.1155/S0161171204312470.